# SDR QXEA2017042000297

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,889 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3335
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ON" BACKLIGHTING OF EMERGENCY LIGHT SWITCH BY FWD FA SEAT WILL NOT REMAIN ILLUMINATED. REPLACED THE LAMP.
